MathSciNet Relay Station
MathSciNet bibliographic data
MR2334813 93D05 (93E11)
Zhang, X.-M.; Han, Q.-L. Stability analysis and $H\sb \infty$ filtering for delay differential systems of neutral type. IET Control Theory Appl. 1 (2007), no. 3, 749–755.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement